# SDR SIMA20161017002

- Difficulty date: October 17, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,664 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ENTRANCE SILL CORRODED.  REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-40-02.
